Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:

Neurontin dosage change

Reduced Neurontin dosage again from 500 mg/day to 400 mg. This means the pain may get worse again, which is a joy, because it's been pretty bad lately anyway. But the stupidity problem is just unbearable.

If going places was not an issue, I would DEFINITELY prefer to be stupid than to be in such pain, but the fact is that it's just not realistic for me to reduce my pain by making myself unable to function well enough to get to appointments safely alone. I have too many places I need to be each week, many (possibly most) part of the effort to improve the headache problem that is causing the stupidity/pain conflict in the first place. The appointments (especially doctor appointments and physical therapy) really aren't optional.

So, unfortunately, having less pain is a choice I can't afford. I have to be able to go places without help, and I can't reliably do that on this dosage of Neurontin.

I thought it was going to be a difficult choice, but in the end it isn't really a choice at all, which sucks. Another reason to feel powerless in this situation.
Tags: headaches, independence, meds-neurontin, pain, powerlessness, side effects, stupidity problem, trouble thinking
Subscribe

  • Occipital Neuralgia Headaches

    Fuck. I didn't do my PT neck stretches reliably while we were on vacation or during the week+ that I was sick after we got home ... and my occipital…

  • Instability

    So, yeah, haven't written in my journal in a while. It's been a month of pretty intense instability. I started taking the Zoloft to help with the…

  • (no subject)

    I'm feeling better, physically. Tests showed that my joyous adventure last week was due to a bacterial disease called campylobacter. Luckily, I did…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 0 comments